# SDR C2XA11IA188

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 16,309 hours, 8,888 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - DURING CLIMB THE CREW REPORTED BLEED ONE AND TWO TO BE INOPERATIVE.  THE AIRCRAFT RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED BOTH BLEED AIR VALVE FILTERS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
